St John’s Wort and Propecia
Hello Dr Rassman.
Want to start by thanking you and all the others who helped and contributed to this awesome forum!
I have been depressed for a while now. But then I’m very critical of antidepressants. So i have decided to test ST. John’s wort, who according to studies can be just as effective as antidepressants while it has much less side effects than conventional antidepressants.
But St. John’s wort has a tendency to affect the metabolism of other drugs.
My question is, do you know if St. JohnÂ´s wort will affect propecia
I am not much of a herbal expert, but I do know that some herbs can interact with medications. In particular, St. John’s Wort is listed as having interactions with Propecia (finasteride 1mg), though I do not know if this will have a clinically significant affect on the efficacy of Propecia. You may run the risk of increase side effects, however.
I would consult with your doctor.
Share this entry
Leave a CommentWant to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.